# SDR UPS05M45582

- Difficulty date: July 20, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 56,408 hours, 10,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75332
- Condition: Corroded
- Location: Bs 1239-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  CABIN ANGLE FITTING BETWEEN STA 1239-1256 LONGERON 27 RT FOUND CORRODED.  CORROSION REMOVED AT CABIN AREA STA 1239 TO 1256, FOUND OUT OF LIMIT.  ORIG THK 0.238" & MAT REMOVED IS 0.090" PER SRM 53-00-01 F3.V1 R.37.  ANGLE FITTING BRACKET REMOVED & FAB LONGERON AEA7533-2 PER EN1419-05 & DOUGLAS DWG AEA7533.  NEW FAB LONGERON PICK UP HOLE PER SRM 51-31-01V.2.R37.  INSTALLATION NEW FAB LONGERON CUTOUT PER 51-33-01.V2.R37-SATIS.
